# SDR ABXA2023113210

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 96,903 hours, 32,829 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT CENTER FUEL PUMP INOP, CENTER RT PUMP DID NO OPERATE AFTER START OF RIGHT  A/C RETURNED TO BLOCK AND MAINTENANCE GROUNDED A/C.DEFERRED SYSTEM IAW MEL 28-22-2A. FOR DISPATCH . AC FLOWN TO LIM .  PERFORMED GROUND FAULT INTERRUPTOR OPS TEST.  FOUND RELAY K10696 POPPED.  UPON RESET OF RELAY PUMP STILL INOP. (LOW PRESS LIGHT) PER AMM 28-22-00.  DI #46402 REMAINS OPEN  PERFORMED REACTIVATION OF RIGHT CENTER FUEL PUMP IAW MEL 28-22-2A.  OPS CHECK GOOD IAW AMM 28-22-00.  THIS CLEARS DI 46402.  ACFT REMAINS ETOPS 180.  PLACARDS REMOVED.  AC RETURNED TO SERVICE
